| Catalog Number |
PDP317H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.H6 component code: g07002 device not returned.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: - when was the suture broke (in the package, during removal from package, during handling prior to use on patient or during use on the patient)? please specify ¿ during handling.- what was the name of the procedure? ¿ expletive spay.- can you confirm if this problem occurred in a veterinary case? - yes.- could you kindly provide the product code and lot number, please? ¿ pdp317 and the lot number is tpmdpk.- please provide the source or name of person providing answers to follow-up questions: (b)(4).
Event or Problem Description
It was reported that an animal underwent a surgical procedure on (b)(6) 2025 and suture was used.During the procedure, the suture broke.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 6/17/2025.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: d4, h4, h6.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.